# SDR ASOA201000213

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stiff
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR REQUIRES EXCESSIVE FORCE TO COMPLETE THE UNLATCH CYCLE.   PERFORMED FUNCTIONAL TET OF THE GALLEY SERVICE DOOR IAW AMM 51-41-00-720-801 FUNCTIONAL TEST FAILED EXCESS FORCE TO OPEN GALLEY SERVICE DOOR.  ADJUSTED THE GALLEY SERVICE DOOR IAW AMM 52-41-00-820-804.  PERFORMED OPS TEST OF THE GALLEY SERVICE DOOR IAW AMM 52-41-00-710-801 OPS TEST GOOD.
